# SDR 9508789880

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE.  RERIGGED THE TAILCONE, CHECKED OK.
